Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 54, Issue 2, Fall 2005  pp. 269-290.

An intertwining property for positive Toeplitz operators

Authors A. Biswas (1), C. Foias (2), and A.E. Frazho (3)
Author institution: (1) Department of Mathematics, 9201 University City Blvd, UNC-Charlotte, Charlotte, NC 28223, USA, (2) Department of Mathematics, Texas A and M University, College Station, TX 77843, USA, (3) School of Aeronautics and Astronautics, Purdue University, West Lafayette, IN 47907--1282, USA

Summary:  We obtain a necessary and sufficient condition for the existence of an operator $V$ satisfying the operator equation $VT_{\Gamma}=T_{\Gamma}S.$ Here $T_{\Gamma}$ is a positive Toeplitz operator and $S$ is the canonical unilateral shift acting on the Hardy space $H^2(\sU)$.

Contents    Full-Text PDF